Steroids can make pimples pop up and hair fall out. They can make guys grow breasts and girls grow beards. Steroids can cause livers to grow tumors and hearts to clog up. They can even send users on violent, angry rampages. In other words, steroids throw a body way out of whack. Steroids do make users bulk up, but the health risks are high. It's true, on steroids biceps bulge; abs ripple; and quads balloon. But that's just on the outside. Steroid users may be very pleased when they flex in the mirror, but they may create problems on the inside. These problems may hurt them the rest of their lives. As a matter of fact steroid use can shorten their lives.
The company Olimp Laboratories sp. z. o. o. was founded in 1990. The company's mission rests on the idea to ensure customers a more comfortable life, health and vitality. The overriding priorities of the activity and inspiration for further development are the highest quality of products and, above all, customer satisfaction.
Over the 20 years of the foundation we have become a company of European range reaching a high position on the demanding German, Austrian, Swiss, French and Scandinavian markets. This would not have been possible without the continuous development of our own scientific database with a modern production and laboratory base. Constant cooperation with the biggest authorities and scientific and research units is led at home and abroad. Investing and merits-related activities have been undertaken by the company in order to achieve the status of pharmaceutical company and to expand the production by our own medicinal products.
Nicotine is poisonous and, though uncommon, overdose is possible. An overdose occurs when the person uses too much of a drug and has a toxic reaction that results in serious, harmful symptoms or death. Nicotine poisoning usually occurs in young children who accidentally chew on nicotine gum or patches used to quit smoking or swallow e-cigarette liquid. Symptoms include difficulty breathing, vomiting, fainting, headache, weakness, and increased or decreased heart rate. Anyone concerned that a child or adult might be experiencing a nicotine overdose should seek immediate medical help.